# SDR 08FDEA00215

- Difficulty date: January 18, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5237435120400
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, AFTER AN HFEC INSPECTION NTM 52-32-04 PART6, CRACKS WERE FOUND ON FLANGE OF DOOR ACTUATOR ATTACH FITTING.  THE FRAME WAS SPLICED IN ACCORDANCE WITH EA 6-5230-117223.
